# SDR AU960515

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Enstrm 280C
- Engine: Lyc HIO360E1AD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: LW120980200
- Condition: Wrong Part
- Location: Eng,Fuel Dist Sy
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER EXHAUST VALVE SEAT DROPPED CONTACTING THE PISTON  AND CAUSING CYLINDER FAILURE - ENGINE WAS BULK STRIPPED AND INVESTIGATION OF NO1 CYLINDER ASSEMBLY FOUND:  1. EXTERNAL SIGNS OF OVERHEATING 2. FUEL INJECTION PIPE FLOW 7PPH - NORMAL IS 30PPH - FURTHERINVESTIGATION FOUND THE OUTSIDE DIAMETER OF THE PIPE WAS 0.124IN COMPARED TO THE OTHER CYLINDER PIPE DIAMETERS OF 0.128IN.  ENGINE WAS OVERHAULED IN CANADA - SUSPECT WRONG PIPE FITTED  CAUSING LOWER FUEL FLOW RESULTING IN CYLINDER OVERHEAT - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
